Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 80, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 7, 2014, 1:47 PM CDT for Taylor County, Wisconsin. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2014, 1:47 PM CDT (18:47 UTC)
- Expired
- Jul 7, 2014, 2:15 PM CDT
- In force
- 28 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Taylor County, WI
The radar
The La Crosse radar (KARX), 153 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 2:00 PM CDT | HAIL 0.5 | Gilman, WI | REPORTED AT POST OFFICE |
| Jul 7, 2:01 PM CDT | HAIL 1 | 5 S Donald, WI | |
| Jul 7, 2:12 PM CDT | HAIL 0.88 | 3 Wsw Gilman, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
375
WUUS53 KARX 071847
SVRARX
WIC119-071915-
/O.NEW.KARX.SV.W.0080.140707T1847Z-140707T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
147 PM CDT MON JUL 7 2014
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN TAYLOR COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 215 PM CDT
* AT 146 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHWEST OF JUMP RIVER...OR 17 MILES SOUTHEAST OF LADYSMITH...
MOVING SOUTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
GILMAN AROUND 200 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
LUBLIN...DONALD AND HIGHWAY 64 AND COUNTY D D.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4512 9020 4503 9020 4503 9079 4511 9093
4532 9093
TIME...MOT...LOC 1846Z 305DEG 42KT 4523 9093
HAIL...1.00IN
WIND...<50MPH
$$
SHEA3 follow-up statements
188
WWUS53 KARX 071858
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
158 PM CDT MON JUL 7 2014
WIC119-071915-
/O.CON.KARX.SV.W.0080.000000T0000Z-140707T1915Z/
TAYLOR WI-
158 PM CDT MON JUL 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHWESTERN TAYLOR COUNTY...
AT 157 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF JUMP RIVER...OR 21 MILES SOUTHEAST OF LADYSMITH...MOVING
SOUTHEAST AT 30 MPH. THIS STORM IS MOVING TOWARDS GILMAN AND LUBLIN.
TAKE ACTION TO PROTECT YOUR VEHICLE AND STAY AWAY FROM WINDOWS.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4512 9020 4503 9020 4503 9079 4511 9093
4532 9093
TIME...MOT...LOC 1857Z 310DEG 28KT 4519 9090
HAIL...1.25IN
WIND...<50MPH
$$
SHEA005
WWUS53 KARX 071909
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
209 PM CDT MON JUL 7 2014
WIC119-071915-
/O.CON.KARX.SV.W.0080.000000T0000Z-140707T1915Z/
TAYLOR WI-
209 PM CDT MON JUL 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHWESTERN TAYLOR COUNTY...
AT 201 PM...ONE INCH HAIL WAS REPORTED SOUTH OF DONALD...OR 18 MILES
WEST OF MEDFORD...MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN TAYLOR COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
STETSONVILLE...GILMAN...LUBLIN...HIGHWAY 64 AND COUNTY D D.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4512 9020 4503 9020 4503 9079 4511 9093
4532 9093
TIME...MOT...LOC 1908Z 303DEG 40KT 4512 9074
HAIL...1.00IN
WIND...<50MPH
$$
SHEA733
WWUS53 KARX 071916
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
216 PM CDT MON JUL 7 2014
WIC119-071925-
/O.EXP.KARX.SV.W.0080.000000T0000Z-140707T1915Z/
TAYLOR WI-
216 PM CDT MON JUL 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TAYLOR COUNTY HAS
EXPIRED...
HAIL OF MARBLE TO NICKEL SIZED WAS STILL FALLING FROM STORMS BETWEEN
GILMAN AND LUBLIN BUT THE WARNING FOR LARGER HAIL HAS BEEN ALLOWED
TO EXPIRE. STAY CAUTIOUS OF HAIL...ALONG WITH GUSTY WINDS AND
LIGHTNING.
LAT...LON 4512 9020 4503 9020 4503 9079 4511 9093
4532 9093
TIME...MOT...LOC 1914Z 305DEG 42KT 4512 9074
$$
SHEAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 12:26 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jul 7, 12:26 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 1226 PM CDT MON JUL 7 2014 .UPDATE... ISSUED AT 1204 PM CDT MON JUL 7 2014 WATCHING AND WAITING FOR CONVECTION AGAIN TODAY. INITIAL ROUND OF FORCING/LIFT AND 850-700MB MOISTURE TRANSPORT/THETA-E CONVERGENCE EXPECTED TO INITIATE SCT SHRA/TSRA MAINLY NORTH OF I-90 THIS AFTERNOON. SEVERE THREAT FROM ANY TSRA THIS AFTERNOON APPEARS LOW AS STORMS WILL BE HIGH BASED AND CAPE VALUES MOSTLY 500-1000 J/KG. STRONGER SHORTWAVE IS STILL ON TRACK TO MOVE INTO WESTERN MN LATE THIS AFTERNOON...THEN SOUTHEAST ACROSS THE REGION THIS EVENING WITH ITS ROUND OF MID LEVEL LIFT/DIVERGENCE. MOST OF THIS FORCING/LIFT TO TRACK ALONG/NORTH OF I-90. CENTRAL/NORTH PARTS OF THE FCST AREA UNDER FAVORABLE LEFT EXIT REGION OF AN 80-100KT 300MB JET MAX AS WELL THIS EVENING. LOW LEVEL FLOW BACKS A BIT FOR THE EVENING AS THE SHORTWAVE PRODUCES PRESSURE FALLS/ DEEPENING SFC TROUGHING OVER MN BY 00Z. CAPE REMAINS THE BIGGEST QUESTION WITH CONCERNS ON SFC DEW DEW POINTS THIS AFTERNOON/ EVENING. WITH SFC DEW POINTS IN THE MID/UPPER 60S...ML CAPES TO INCREASE INTO THE 1000-1500 J/KG RANGE. GIVEN THE EXPECTED MID/ UPPER LEVEL SUPPORT...FCST CONTINUES TO LOOK GOOD FOR A ROUND OF STRONGER CONVECTION TO SPREAD EAST/SOUTHEAST ACROSS THE AREA IN ROUGHLY THE 6PM-11PM TIME-FRAME. ALSO GIVEN THE MID/UPPER LEVEL SUPPORT...MAIN SEVERE THREAT AREA IS LOOKING TO BE THE CENTRAL AND NORTH PORTIONS OF THE FCST AREA THOUGH CANNOT RULE OUT A SEVERE STORM OR TWO ACROSS NORTHEAST IA/SOUTHWEST WI. MAIN THREATS CONTINUE TO BE DAMAGING WINDS/LARGE HAIL. && .SHORT TERM...(TODAY THROUGH TONIGHT) ISSUED AT 250 AM CDT MON JUL 7 2014 IMMEDIATE CONCERN IS ON ANOTHER ROUND OF POTENTIALLY SEVERE STORMS THIS AFTERNOON INTO THE EVENING. BIG PICTURE WATER VAPOR IMAGERY SHOWS BROAD CYCLONIC FLOW ACROSS THE NORTHERN TIER OF THE CONUS. SEVERAL EMBEDDED MID-LEVEL TROUGHS OF NOTE...TROUGH NUMBER 1 MOVING SOUTHEAST OF THE AREA WITH A LINE OF STORMS ACROSS NORTHERN IL INTO NORTHERN MO. TROUGH NUMBER 2 MOVING ACROSS ND INTO WESTERN MN WITH A CLUSTER OF THUNDERSTORMS ASSOCIATED WITH IT. AND...TROUGH NUMBER 3 DEEPENING ACROSS SOUTHERN ALBERTA/NORTHERN MT. CLOSER TO HOME...SURFACE MAP HAS A SURFACE COLD FRONT EXTENDING FROM EASTERN UPPER MI THROUGH SOUTHEAST WI...INTO CENTRAL IA. FOR TODAY...MODELS SHOW THE ND/MN TROUGH DAMPENING OUT THIS MORNING AS THE WAVE OVER ALBERTA/MT CATCHES UP AND BECOMES THE DOMINANT MID- LEVEL TROUGH BY THIS AFTERNOON. WARM AIR ADVECTION/ISENTROPIC LIFT IN THE 850-700MB LAYER AHEAD OF THIS WAVE WILL BE SUFFICIENT FOR SCATTERED SHRA/TS ACROSS MN...EVENTUALLY GETTING INTO OUR AREA BY THIS AFTERNOON. BY LATER THIS AFTERNOON AND INTO THE EVENING...PLAN ON THE TROUGH AND A SURFACE COLD FRONT TO PUSH INTO THE AREA FOR AN UPTICK IN THUNDERSTORM ACTIVITY. NAM INDICATING 0-3KM MUCAPE IN THE 2500- 3500J/KG RANGE WITH 0-1KM MLCAPE IN THE 1000-1500J/KG RANGE ALONG WITH INCREASING 0-6KM SHEAR AS UPPER/MID LEVEL JET CORE NOSES IN. THIS CAPE SEEMS A BIT HIGH GIVEN INVERTED-V/LOWER LEVEL MIXING LOOK ENVIRONMENT IN THE BUFKIT SOUNDINGS. NAM/GFS INDICATING 0-6KM BULK SHEAR INCREASING INTO THE 40-60KT RANGE IN THE 00-03Z TIME FRAME AS THE FRONT PUSHES THROUGH. BOTTOM LINE...POTENTIAL IS THERE FOR A FEW SUPERCELLS/BOWING LINE SEGMENTS AND ANOTHER ROUND OF POTENTIALLY SEVERE THUNDERSTORMS FOR THE AREA BY LATER THIS AFTERNOON INTO THE EVENING. SEVERE THREATS INCLUDE DAMAGING WIND...LARGE HAIL...AND AN ISOLATED TORNADO OR TWO. HIGHEST SEVERE THREAT TIME APPEARS TO BE BETWEEN 4 AND 10 PM. LOOK FOR THE COLD FRONT AND BULK OF THIS THUNDERSTORM ACTIVITY TO CLEAR THE AREA AFTER MIDNIGHT. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 250 AM CDT MON JUL 7 2014 FOR TUESDAY...LINGERING COOLER CYCLONIC FLOW ALOFT AND FAIRLY STEEP LOW-MID LEVEL LAPSE RATE SHOULD BE SUFFICIENT FOR SCATTERED SHRA/TS ACTIVITY...MAINLY ALONG AND EAST OF THE MISSISSIPPI RIVER. LOOK FOR HIGHS IN THE 70S. HIGH PRESSURE RIDGE BUILDS OVER THE AREA WEDNESDAY THROUGH THURSDAY FOR A PERIOD OF DRY/PLEASANT WEATHER. LOOK FOR HIGHS BOTH DAYS IN THE 70S...MAYBE A FEW LOWER 80S GOING INTO THURSDAY. FOR THURSDAY NIGHT INTO FRIDAY...GFS/ECMWF SHOW ANOTHER SIGNIFICANT MID-LEVEL TROUGH COMING DOWN FROM THE NORTHERN PLAINS INTO THE UPPER MISSISSIPPI RIVER VALLEY FOR THE POTENTIAL OF AN MCS. CYCLONIC/NORTHWEST FLOW ALOFT BECOMES DOMINANT FOR SATURDAY AND SUNDAY ALONG WITH A COUPLE EMBEDDED WAVES. TIMING A BIT DIFFICULT TO NAIL DOWN AT THIS POINT...SO CONSENSUS POPS YIELD SMALLER-END SHOWER/THUNDER CHANCES. OTHERWISE...LOOKS LIKE SLIGHTLY BELOW NORMAL TEMPERATURES WITH HIGHS IN THE UPPER 70S/LOWER 80S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1226 PM CDT MON JUL 7 2014 ANOTHER ROUND OF CONVECTION IS EXPECTED TO MOVE ACROSS THE TAF SITES LATER THIS AFTERNOON/EVENING...IN ROUGHLY THE 22Z TO 04Z TIME-FRAME. UNTIL THEN...CONDITIONS WILL REMAIN VFR WITH SOME MODEST WEST TO SOUTHWEST GRADIENT WINDS INCREASING LIFT ALOFT AND INSTABILITY LOOKS TO GENERATE SCT SHRA/TSRA MAINLY NORTH OF I-90 THRU THE AFTERNOON...WITH THESE MOVING SOUTH TOWARD/INTO THE TAF SITES LATE. THUS THE VCTS AT BOTH KRST/KLSE AFTER 22Z. THE MAIN ROUND OF FORCING/LIFT LOOKS TO MOVE ACROSS THE TAF SITES DURING THE EARLY AND MID EVENING HOURS...WITH A ROUND OF STRONGER SHRA/TSRA TO SPREAD EAST-SOUTHEAST ACROSS THE AREA. ENOUGH CONFIDENCE IN THE TIMING/ CHANCES TO INCLUDE A TEMPO 2SM TSRA BKN020 AT BOTH SITES IN THE 00- 02Z PERIOD...THOUGH THIS MAY STILL SHIFT AN HOUR EITHER WAY AT BOTH SITES. QUIETER/DRIER/VFR CONDITIONS THEN EXPECTED FOR THE LATE EVENING THRU TUE MORNING HOURS AS NORTHWEST WINDS BRING DRIER HIGH PRESSURE INTO THE REGION. SOME GUSTINESS OF THE NORTHWEST WINDS FOR LATER TUE MORNING/TUE AFTERNOON WITH DIURNAL WARMING MIXING AND A TIGHTER PRESSURE GRADIENT OVER THE REGION. && .HYDROLOGY... ISSUED AT 250 AM CDT MON JUL 7 2014 THE MISSISSIPPI RIVER CONTINUES TO FALL. IN FACT...WE ARE EXPECTING ALL THE RIVER FORECAST POINTS WITHIN THE ARX FORECAST AREA TO FALL BELOW FLOOD STAGE BY THURSDAY FROM NORTH TO SOUTH. PERIODIC RAIN IS FORECAST OVER THE NEXT FEW DAYS...BUT IT APPEARS THIS RAINFALL WILL NOT BE ENOUGH TO HAVE A SIGNIFICANT IMPACT ON THE MISSISSIPPI...OR ITS TRIBUTARIES FOR THAT MATTER. FOR THE CURRENT AND FORECAST RIVER LEVELS...SEE OUR INTERNET PAGE AT WWW.WEATHER.GOV/LACROSSE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && UPDATE.......RRS SHORT TERM...DAS LONG TERM....DAS AVIATION.....BAUMGARDT HYDROLOGY....DAS
Hazardous weather outlook, Jul 7, 5:05 AM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 505 AM CDT MON JUL 7 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-081100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 505 AM CDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND WESTERN...INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT STRONG THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON AND EVENING...AND SOME MAY BE SEVERE. SHOULD SEVERE STORMS OCCUR...DAMAGING WINDS AND LARGE HAIL WOULD BE THE MAIN HAZARDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. FLOOD WARNINGS ALSO CONTINUE FOR PORTIONS OF THE MISSISSIPPI RIVER. THE RIVER HAS CRESTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON TUESDAY ALONG AND EAST OF THE MISSISSIPPI RIVER. LIGHTNING WOULD BE THE MAIN HAZARD WITH ANY STORMS THAT DEVELOP. THERE ARE MORE CHANCES OF THUNDERSTORMS CHANCES THURSDAY NIGHT THROUGH SATURDAY MORNING. IT IS TOO EARLY TO DETERMINE THE SEVERE WEATHER POTENTIAL WITH THESE STORMS. FLOOD WARNINGS FOR PORTIONS OF THE MISSISSIPPI RIVER WILL CONTINUE. THE RIVER HAS CRESTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON INTO THIS EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. BAUMGARDT
In the hours before
Special weather statement, Jul 7, 1:33 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
133 PM CDT MON JUL 7 2014
WIZ017-071930-
TAYLOR-
133 PM CDT MON JUL 7 2014
...AN APPROACHING SEVERE THUNDERSTORM WILL AFFECT WESTERN TAYLOR
COUNTY...
AT 132 PM CDT...AN APPROACHING SEVERE THUNDERSTORM WAS 9 MILES SOUTH
OF LADYSMITH...MOVING SOUTHEAST AT 30 MPH. THIS STORM WILL IMPACT
AREAS NEAR GILMAN...DONALD...AND HANNIBAL.
THE MAIN THREATS ARE LARGE HAIL AND STRONG WINDS. MOVE INDOORS WHEN
STORMS APPROACH.
LAT...LON 4524 9067 4503 9090 4503 9091 4504 9092
4513 9093 4535 9092
TIME...MOT...LOC 1832Z 307DEG 24KT 4533 9113
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:26 PM CDT | Special Weather Statement | ARX | Grant | 94 min |
| Jul 7, 1:33 PM CDT | Special Weather Statement | ARX | Taylor | 57 min |
| Jul 7, 2:22 PM CDT | Special Weather Statement | ARX | Clark | 53 min |
| Jul 7, 3:33 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 57 min |
| Jul 7, 3:49 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 56 min |
| Jul 7, 4:04 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson | 71 min |
| Jul 7, 4:27 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Jackson, Trempealeau | 63 min |
| Jul 7, 5:01 PM CDT | Special Weather Statement | ARX | La Crosse, Monroe | 59 min |
| Jul 7, 5:33 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Monroe | 42 min |
| Jul 7, 5:53 PM CDT | Special Weather Statement | ARX | Adams, Juneau | 67 min |
| Jul 7, 5:58 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau, Vernon | 55 min |
| Jul 7, 6:11 PM CDT | Special Weather Statement | ARX | Trempealeau | 34 min |
| Jul 7, 6:12 PM CDT | Special Weather Statement | ARX | Trempealeau | 33 min |
| Jul 7, 6:49 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 56 min |
| Jul 7, 6:55 PM CDT | Special Weather Statement | ARX | Adams, Buffalo, Clark, Jackson, Juneau, La Crosse and 2 more | 110 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.